# SDR USAASA04080

- Difficulty date: August 22, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHTS FAILED TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT IN THE FORWARD POSITION.  OPERATIONALLY CHECKS OK.  (M)
